i have been diagnosed with anxiety disorder,ive been on my tablets for about 10 months and seeing a cbt since october.i am getting better but alot of the symptoms seem to be playing on my mind i have strange head symptoms nearly everyday,it feels abit like pins and needles or like somethings moving in my temple and sometimes pressure like my head is going to burst
i get dizziness
very angry and mardy
i hate being left in the house on my own (ive got children but i hate it when my partner has to go out)
i have been to the doctors and had blood tests all came back fine,but ive had no mri or anything like that
i just dont no what to do now,the cbt has taught me alot but i just cant seem to get this worry about my head to go away,im so scared and i just want to stop feeling miserable and lead a 'normal' life again...
any help appreciated
If it's been 10 months since you began on your meds, in my humble opinion, I suggest you talk to your doctor about how you are feeling as soon as possible. If the medication you're on is disrupting the quality of your life, which it certainly sounds like it is.......and if it is the cause of all the symptoms you've described, I honestly think you need to discuss trying a different medication. After 10 months, you should not still be experiencing all the symptoms you've described, especially since you are taking them in conjunction with therapy.
It's time for a re-evaluation by your doctor AND your therapist. You must all work as a team with the goal of getting you well again. Don't ever settle for sub-standard care.
I wish you the best
thanks for the advice,i am better than what i was,i was really obsessed with my health and would ring the gp nearly everyday,and i spent most of the day/night having panic attacks,so i no there has been some improvement,and some days are better than others.i will go and see my gp tomorrow,im so scared that im not going to wake up in the morning because of my head,im trying to stay strong for my children but its so hard
thanks for replying
That's great that you'll be seeing your doctor tomorrow. I really and honestly think you're on the wrong meds or too high or too of a dose. I'm not a doctor, so I don't know anything for sure.........except that after 10 months you should not be feeling the way you are. So something needs to change and only your doctor can do that. But good for you that YOU want it to change not just for you but for the most important people in your life, your kids.
Getting out from under anxiety and depression doesn't happen overnight. It's a long process and the road is most often uphill. But stick with your therapy and work with your doc on your meds and one day fairly soon, you'll feel a lot more improvement . As you said, there ARE going to be good days and bad days. Eventually the good will far outnumber the bad and that's the goal you want to keep your eyes on.
I know it's hard, Toots. Lordy do I know it's hard............but climbing out of that pit is so worth it. Getting your life back is worth whatever you have to do to accomplish that.
I know you're strong. To go through what you're going through AND taking care of kids.........I know about that, too. Don't you sometimes wish you could explain what's it's like to other people?
Well, you have us and we DO know.
You're gonna be just fine, I promise!
thanks for comments,i dont really understand because i was on these tablets a few years ago and had no symptoms like this,they was upped by 10mg but i was experiencing these symptoms before they upped the dose,i didnt manage to get to the doctors,but i am booking an appointment to be seen tomorrow
i really want my life back,i dont want my children growing up seeing me like this,its also very stressful for my partner because i am so moody and upset (dont get me wrong hes so supportive and i dont no what id do without him) but these symptoms are so strong that i cant seem to control the way i act especially when its playing on my mind,which can last a few days when it gets a real grip
thanks again x
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.